# SDR 96ZZZM830

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Actuator
- Part number: 54447211
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A, G

## Discrepancy

FLT 248 - ATL-ATL, AIR RETURN, DURING CLIMB-OUT OF ATL IN MANUAL PRESSURE AND CABIN AT 5000 FEET CLIMBING AT 500 FPM NR 1 FLIGHT ATTENDANT ADVISED THE CREW THAT ALL OXYGEN MASKS HAD DROPPED.  NO WARNING FROM THE COCKPIT AND NO CABIN PRESSURE LIGHT.  FOUND OUTFLOW VALVE ACTUATOR INTERMITTENT.  REMOVED AND REPLACED OUTFLOW VALVE ACTUATOR.  PERFORMED OPERATIONAL CHECK OF MASKS, CLEANED AND RESTOWED MASKS, OPS CHECK GOOD PER MM 35-20-00.
